# SDR CA150929014

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 1,196 hours
- Engine: Pwc PW308C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 01ND362047
- Condition: Faulty
- Location: Anti-Ice Sys
- Part time: 1,274 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, 1 ENGINE ANTI ICE OVERPRESSURE CAS MESSAGE CAME ON. DUE TO BAD WEATHER AT DESTINATION, PILOT DECIDE TO DIVERTED AND LAND. ACFT GROUNDED.  NR 1 ENGINE ANTI ICE OVER PRESSURE SWITCH FOUND AT FAULT. PN: 01ND36204-7.
